AMS eContent Search Results
Matches for: msc=(53C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Ngaiming Mok. Holomorphic isometries of the complex unit ball into irreducible bounded symmetric domains. Proc. Amer. Math. Soc. 144 (2016) 4515-4525.
Abstract, references, and article information   
View Article: PDF

[2] Gerardo Arizmendi, Rafael Herrera and Noemi Santana. Almost even-Clifford hermitian manifolds with a large automorphism group. Proc. Amer. Math. Soc. 144 (2016) 4009-4020.
Abstract, references, and article information   
View Article: PDF

[3] Yoshitaka Ishihara and Hiroshi Tamaru. Flat connected finite quandles. Proc. Amer. Math. Soc. 144 (2016) 4959-4971.
Abstract, references, and article information   
View Article: PDF

[4] Shan Tai Chan. On global rigidity of the $p$-th root embedding. Proc. Amer. Math. Soc. 144 (2016) 347-358.
Abstract, references, and article information   
View Article: PDF

[5] Xiaodong Wang. On the isoperimetric constant of symmetric spaces of noncompact type. Proc. Amer. Math. Soc. 143 (2015) 4885-4891. MR 3391046.
Abstract, references, and article information   
View Article: PDF

[6] Krishnendu Gongopadhyay. Algebraic characterization of isometries of the complex and the quaternionic hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1017-1027.
Abstract, references, and article information   
View Article: PDF

[7] Marco Mucha. Polar actions on certain principal bundles over symmetric spaces of compact type. Proc. Amer. Math. Soc. 139 (2011) 2249-2255. MR 2775402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sui-Chung Ng. On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. 138 (2010) 2907-2922. MR 2644903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Simon Lyngby Kokkendorff. Does negative type characterize the round sphere?. Proc. Amer. Math. Soc. 135 (2007) 3695-3702. MR 2336586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jens Heber, Gerhard Knieper and Hemangi M. Shah. Asymptotically harmonic spaces in dimension 3. Proc. Amer. Math. Soc. 135 (2007) 845-849. MR 2262881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Korányi and Róbert Szoke. On Weyl group equivariant maps. Proc. Amer. Math. Soc. 134 (2006) 3449-3456. MR 2240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claudio Gorodski. Enlarging totally geodesic submanifolds of symmetric spaces to minimal submanifolds of one dimension higher. Proc. Amer. Math. Soc. 132 (2004) 2441-2447. MR 2052423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Goette and U. Semmelmann. The point spectrum of the Dirac operator on noncompact symmetric spaces. Proc. Amer. Math. Soc. 130 (2002) 915-923. MR 1866049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roberto Camporesi and Emmanuel Pedon. The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one. Proc. Amer. Math. Soc. 130 (2002) 507-516. MR 1862131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Antonio J. Di Scala and Carlos Olmos. Variationally complete representations are polar. Proc. Amer. Math. Soc. 129 (2001) 3445-3446. MR 1845024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernardo Molina and Carlos Olmos. Decomposition of spaces with geodesics contained in compact flats. Proc. Amer. Math. Soc. 129 (2001) 3701-3709. MR 1860505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Róbert Szoke. A family of Kähler-Einstein manifolds and metric rigidity of Grauert tubes. Proc. Amer. Math. Soc. 129 (2001) 2913-2917. MR 1840093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. D. Nguyêñ. Compact weakly symmetric spaces and spherical pairs. Proc. Amer. Math. Soc. 128 (2000) 3425-3433. MR 1676304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cecília Ferreira and Armando Machado. Higher order symmetric spaces and the roots of the identity in a Lie group. Proc. Amer. Math. Soc. 128 (2000) 2181-2186. MR 1653453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jiri Dadok and Reese Harvey. The Pontryagin $4$-form. Proc. Amer. Math. Soc. 127 (1999) 3175-3180. MR 1690980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christoph Hummel. Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998) 2453-2458. MR 1443390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Toby N. Bailey and Edward G. Dunne. A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space. Proc. Amer. Math. Soc. 126 (1998) 1245-1252. MR 1443811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sadahiro Maeda and Toshiaki Adachi. Holomorphic helices in a complex space form. Proc. Amer. Math. Soc. 125 (1997) 1197-1202. MR 1353391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cristián U. Sánchez. The index number of an $R$-space: An extension of a result of M.Takeuchi's. Proc. Amer. Math. Soc. 125 (1997) 893-900. MR 1343722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zhao Qiang. The indices, the nullities and the stability of totally geodesic submanifolds in the complex quadratic hypersurfaces: $Q_m=SO(m+2)/SO(m)\times SO(2)$. Proc. Amer. Math. Soc. 124 (1996) 2501-2512. MR 1322937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Cristián U. Sánchez. The invariant of Chen-Nagano on flag manifolds . Proc. Amer. Math. Soc. 118 (1993) 1237-1242. MR 1163336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. Turner Laquer. Invariant affine connections on symmetric spaces . Proc. Amer. Math. Soc. 115 (1992) 447-454. MR 1107273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Humberto Prado. Reflection positivity for unitary representations of Lie groups . Proc. Amer. Math. Soc. 114 (1992) 723-731. MR 1072089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Carlos Olmos. The normal holonomy group . Proc. Amer. Math. Soc. 110 (1990) 813-818. MR 1023346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2